Quasiperiodic solutions of dissipative systems with quasiperiodic coefficients
Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 267-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_2_a11,
author = {D. N. Cheban},
title = {Quasiperiodic solutions of dissipative systems with quasiperiodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {267--278},
year = {1986},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_2_a11/}
}
D. N. Cheban. Quasiperiodic solutions of dissipative systems with quasiperiodic coefficients. Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 267-278. http://geodesic.mathdoc.fr/item/DE_1986_22_2_a11/